# SDR CALA2025081807903

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 75,679 hours, 29,142 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185G
- Part serial: 0457
- Condition: Inoperative
- Location: Apu
- Part time: 68,620 hours, 25,777 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND POWER DISCONNECTED,  WOULD NOT TAKE APU POWER, EITHER TRANSFER BUSS OFF ILLUMINATED BOTH SIDES FOUND FAULT ON APU GENERATOR CONTROL UNIT FOR GCB/APB FAULT.  CREW  STATED: ELECTRICAL /RUBBER SMELL THROUGHTOUT CABIN AND FLIGHT DECK. APU GCU WILL NOT TEST FAULT REMAINS SUSPECT BAD APU GCU.  R & R APU GCU IAW AMM 24-21-81-400-801.  ACCOMPLISHED ALL GROUND TEST.  RAN APU, ALL NORMAL.  NO FAULTS,  OP CHECKS NORMAL.
